≡ ▼
ABC Homeopathy Forum

 

 

Remedies:

Professional Constitutional Kit #2: $160.00First Aid Kit: $160.00

 

The ABC Homeopathy Forum

Sepia creating new symptoms

Hi, I have recently utilized sepia 30x for anxiety and low prog levels along with lowish thyroid on occassion. What I havefound is that when I use it twice a day I get a horrible headache and nausea etc. Symptoms i don't normally have anddon't want. So when I just take one dose and wait I get awful leg cramps down to my ankles and feet that evening. The worst ever. It feels like someone is driving over them with car back and forth. Then the following day I get horrible cramps which I didn't have in thefirst place...even during my period. What is causing this? Is it a wierd sort of proving? I'm not reallysurewhat to do. Usually I can read my body pretty well with the remedies but this is complex. Any suggestions?
 
  brook29 on 2014-01-14
This is just a forum. Assume posts are not from medical professionals.
If you have things you never had you are proving the
remedy or have taken the remedy too often and have
too much of it in your system.

It sounds like Sepia is not going to handle your problem,
or it needs to be taken in a higher potency and monitored,
you need supervision here from a homeopath or
put your case on here.
 
simone717 7 years ago
Sepia is not the indicated remedy so stop using it.

Who prescribed it?
 
fitness 7 years ago
Well I kept submitting my profile on this forum and not getting responses back after answering the long list of questions so I've been self treating with great success up until the Sepia threw me for a loop.
 
brook29 7 years ago
Fitness,

here is her link for you to look at.http://www.abchomeopathy.com/forum2.php/406561/
 
simone717 7 years ago
I never got to see the original post as its subject was unclear to me. Anyways.

If you want I can review it.
 
fitness 7 years ago
Sure thanks, let me know what you need in addition to the original post
 
brook29 7 years ago
No wonder I was not responding to your recent posts.

You stopped responding to your original post (below).

http://www.abchomeopathy.com/forum2.php/404765/1

So what do you want now?
 
fitness 7 years ago
I would like a response to the original post as I believe those symptoms are still very much relevant to form the whole picture of what is going on. The predominant symptom is swelling in the face with idiopathic edema and many food allergies and severely low progesterone. I also have low cortisol. The original answers to my first post are still applicable in all areas so you can work off of that line of questioning. I have tried puls. and sep. since that post along with hypericum. The puls caused a lot more swelling and the sep. caused horrific leg ankle and foot aches. I antidoted both of these after realizing it wasn't just a proving and with help from this site.
 
brook29 7 years ago

Post ReplyTo post a reply, you must first LOG ON or Register

 

Important
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.